Alert archive / Nebraska / Freeze Warnings in 2014
Freeze Warning 4, NWS Cheyenne, WY
NWS Cheyenne, WY issued this freeze warning at Oct 3, 2014, 3:37 AM MDT for 6 counties in Nebraska. It took effect at Oct 3, 2014, 10:00 PM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2014, 3:37 AM MDT (09:37 UTC)
- In effect from
- Oct 3, 2014, 10:00 PM MDT
- Expired
- Oct 4, 2014, 7:52 AM MDT
- In force
- 10 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Morrill County, NE, Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 151 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 9.6 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2848 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
766 WWUS75 KCYS 030937 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 337 AM MDT FRI OCT 3 2014 ...FIRST FREEZE OF THE SEASON FOR CENTRAL AND EASTERN PORTIONS OF THE NEBRASKA PANHANDLE TONIGHT THROUGH EARLY SATURDAY MORNING... .HIGH PRESSURE BUILDING OVER THE WESTERN NEBRASKA PANHANDLE TONIGHT WILL BRING DRY CONDITIONS...LIGHT WINDS...AND MOSTLY CLEAR SKIES TO THIS AREA. THE COMBINATION OF THESE FEATURES WILL ALLOW TEMPERATURES TO DROP INTO THE 20S TONIGHT...RESULTING IN THE FIRST WIDESPREAD HARD FREEZE EVENT OF THE SEASON FOR EASTERN AND CENTRAL PORTIONS OF THE NEBRASKA PANHANDLE. THE COLD TEMPERATURES WILL AFFECT SENSITIVE OUTDOOR PLANTS IN ADDITION TO PETS AND LIVESTOCK THAT REMAIN OUTDOORS. NEZ002-003-019>021-055-032300- /O.UPG.KCYS.FZ.A.0001.141004T0400Z-141004T1400Z/ /O.NEW.KCYS.FZ.W.0004.141004T0400Z-141004T1400Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-CHEYENNE- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...SIDNEY 337 AM MDT FRI OCT 3 2014 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM MDT SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...LOW 20S TO LOWER 30S. * IMPACTS...VEGETATION MAY BE DAMAGED OR DESTROYED BY THE FIRST FREEZE OF THE SEASON. THE COLD TEMPERATURES MAY ALSO HAVE AN ADVERSE EFFECT ON PETS AND LIVESTOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ RJM
3 follow-up statements
709 WWUS75 KCYS 032025 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 225 PM MDT FRI OCT 3 2014 ...FIRST FREEZE OF THE SEASON FOR CENTRAL AND EASTERN PORTIONS OF THE WESTERN NEBRASKA PANHANDLE TONIGHT THROUGH EARLY SATURDAY MORNING... .HIGH PRESSURE OVER THE WESTERN NEBRASKA PANHANDLE TONIGHT WILL PRODUCE LIGHT WINDS AND MOSTLY CLEAR SKIES. IDEAL RADIATIONAL COOLING WILL CAUSE TEMPERATURES TO QUICKLY FALL INTO THE 20S TONIGHT...RESULTING IN THE FIRST WIDESPREAD HARD FREEZE OF THE SEASON FOR EASTERN AND CENTRAL PORTIONS OF THE WESTERN NEBRASKA PANHANDLE. THE COLD TEMPERATURES WILL AFFECT SENSITIVE OUTDOOR PLANTS AS WELL PETS AND LIVESTOCK. NEZ002-003-019>021-055-041400- /O.CON.KCYS.FZ.W.0004.141004T0400Z-141004T1400Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-CHEYENNE- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...SIDNEY 225 PM MDT FRI OCT 3 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM MDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM MDT SATURDAY. * TEMPERATURES...LOWER 20S TO LOWER 30S. * IMPACTS...VEGETATION MAY BE DAMAGED OR DESTROYED BY THE FIRST FREEZE OF THE SEASON. THE COLD TEMPERATURES MAY ALSO HAVE AN ADVERSE EFFECT ON PETS AND LIVESTOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ JAMSKI
027 WWUS75 KCYS 041152 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 552 AM MDT SAT OCT 4 2014 ...FIRST FREEZE OF THE SEASON FOR CENTRAL AND EASTERN PORTIONS OF THE WESTERN NEBRASKA PANHANDLE TONIGHT THROUGH EARLY SATURDAY MORNING... .HIGH PRESSURE OVER THE WESTERN NEBRASKA PANHANDLE WILL CONTINUE TO PRODUCE LIGHT WINDS AND MOSTLY CLEAR SKIES THIS MORNING. TEMPERATURES WILL REMAIN IN THE UPPER 20S TO LOW 30S THROUGH SHORTLY AFTER SUNRISE FOR EASTERN AND CENTRAL PORTIONS OF THE WESTERN NEBRASKA PANHANDLE. THESE COLD TEMPERATURES WILL AFFECT SENSITIVE OUTDOOR PLANTS AS WELL PETS AND LIVESTOCK. NEZ002-003-019>021-055-041400- /O.CON.KCYS.FZ.W.0004.000000T0000Z-141004T1400Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-CHEYENNE- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...SIDNEY 552 AM MDT SAT OCT 4 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. * TEMPERATURES...MID 20S TO LOWER 30S. * IMPACTS...VEGETATION MAY BE DAMAGED OR DESTROYED BY THE FIRST FREEZE OF THE SEASON. THE COLD TEMPERATURES MAY ALSO HAVE AN ADVERSE EFFECT ON PETS AND LIVESTOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
919 WWUS75 KCYS 041352 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 752 AM MDT SAT OCT 4 2014 ...FREEZE WARNING CANCELLED FOR PORTIONS OF WESTERN NEBRASKA PANHANDLE... .TEMPERATURES HAVE GENERALLY WARMED ABOVE FREEZING ACROSS THE WARNED AREA AND WILL CONTINUE TO WARM THROUGH THE MORNING. NEZ002-003-019>021-055-041500- /O.CAN.KCYS.FZ.W.0004.000000T0000Z-141004T1400Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-CHEYENNE- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...SIDNEY 752 AM MDT SAT OCT 4 2014 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE FREEZE WARNING. THE FREEZE WARNING IS NO LONGER IN EFFECT FOR PORTIONS OF THE WESTERN NEBRASKA PANHANDLE AS TEMPERATURES HAVE MOSTLY WARMED TO ABOVE FREEZING. $$ FINCH
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this freeze warning went out at Oct 2, 11:30 PM MDT, 4 hours 7 minutes earlier.
Area forecast discussion, Oct 2, 11:30 PM MDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1130 PM MDT THU OCT 2 2014
.UPDATE...
ISSUED AT 758 PM MDT THU OCT 2 2014
COLD FRONT CURRENTLY LIES FROM AROUND WHEATLAND TO SCOTTSBLUFF AND
IS MOVING SOUTHWARD QUICKLY. IT HAS BEEN QUITE BREEZY BEHIND THE
FRONT WITH GUSTS TO 40 MPH AT TOR AND LSK. CURRENT THINKING IS
THAT RAIN SHOWERS WILL MIX WITH SNOW ACROSS THE PLAINS AS TEMPS
CONTINUE TO COOL THROUGH MIDNIGHT. REALLY JUST A DUSTING OF SNOW
IS POSSIBLE HOWEVER AS THE BEST LIFT QUICKLY EXITS THE REGION
AFTER AROUND 06Z. NO MAJOR CHANGES MADE TO THE GRIDS.
&&
.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 335 PM MDT THU OCT 2 2014
THE AFTERNOON WATER VAPOR IMAGERY/UPPER AIR ANALYSIS DEPICTED TWO
TROUGHS...ONE PROGRESSING EAST ACROSS THE GREAT PLAINS WITH THE
SECOND DIGGING SOUTHEAST INTO MONTANA AND NORTHERN WYOMING. A
STATIONARY RIDGE EXTENDED FROM BAJA CALIFORNIA INTO THE EASTERN
PACIFIC. A EAST-WEST SURFACE RIDGE EXTENDED FROM THE WEST CENTRAL
GREAT PLAINS ACROSS COLORADO AND UTAH. A STRONG COLD FRONT WAS
LOCATED FROM WESTERN NORTH DAKOTA INTO NORTHERN WYOMING AND IDAHO.
VISIBLE SATELLITE IMAGERY DELINEATES THE LEADING EDGE OF THE
COLDER AIR MASS...WITH PRECIPITATION DEVELOPING ALONG AND BEHIND
THE FRONT. TEMPERATURES DROPPED 10 TO 15 DEGREES AND NORTHWEST
WINDS GUSTED AS HIGH AS 45 MPH FOLLOWING FROPA. ACROSS THE CYS
CWA... SKIES WERE MOSTLY SUNNY WITH BREEZY WEST TO NORTHWEST
WINDS. GUSTS OF 40 TO 50 MPH OBSERVED EARLIER BETWEEN LARAMIE AND
RAWLINS HAVE EASED SOMEWHAT. TEMPERATURES WERE COOL...RANGING FROM
THE MID 40S TO MID 60S.
SHORT TERMS CONCERNS WILL BE LOW TEMPERATURES TONIGHT AND FRIDAY
NIGHT...AS WELL AS WINDS AND CHANCES FOR PRECIPITATION WITH THE
FRONTAL PASSAGE TONIGHT. THE 12Z NUMERICAL MODEL GUIDANCE HAS
BEEN RATHER CONSISTENT THE PAST FEW DAYS WITH THE TIMING AND
TRACK OF THE CLIPPER SYSTEM. THE TROUGH TO THE NORTH WILL DEEPEN
AS IT SHIFTS SOUTH AND EAST INTO THE GREAT PLAINS TONIGHT AND
FRIDAY. AS IT DOES...THE STRONG COLD FRONT OVER NORTHERN WYOMING
WILL ADVANCE QUICKLY SOUTH THROUGH THE CWA THIS EVENING WITH AN
ABRUPT WIND SHIFT TO THE NORTH-NORTHWEST AND GUSTS OF 35 TO 45
MPH. DESPITE MARGINAL MOISTURE...STRONG DYNAMICAL LIFT WILL
COMPENSATE PRODUCING SCATTERED RAIN SHOWERS ALONG AND BEHIND THE
FRONT. TEMPERATURES WILL PLUNGE INTO THE 30S AND LOWER 40S BY
LATE THIS EVENING...WITH THE RAIN CHANGING OVER THE SNOW.
ACCUMULATIONS WILL BE LIGHT...RANGING FROM AN INCH OVER THE NORTHERN
LARAMIE RANGE...TO LESS THAN A HALF INCH ACROSS THE PINE RIDGE.
AS SKIES CLEAR AND WINDS DECREASE FURTHER TOWARD SUNRISE FRIDAY...
SOME PATCHY FROST WILL BE POSSIBLE FOR PORTIONS OF WESTERN
NEBRASKA PANHANDLE.
DESPITE ABUNDANT SUNSHINE FRIDAY...HIGH TEMPERATURES WILL STRUGGLE
TO RISE ABOVE THE 50S FOR LOWER ELEVATIONS. BREEZY NORTHWEST WINDS
WILL MAKE IT FEEL LIKE THE 40S. MOSTLY CLEAR SKIES AND LIGHT WINDS
FRIDAY NIGHT WILL MAXIMIZE RADIATIONAL COOLING. LOW TEMPERATURES
WILL DROP INTO THE MID 20S TO LOWER 30S OVER WESTERN NEBRASKA...WITH
MID 30S IN SOUTHEAST WYOMING WITH DOWNSLOPING WEST WINDS. THE
POTENTIAL FOR THE SEASON/S FIRST WIDESPREAD FROST AND FREEZING
TEMPERATURES FOR CENTRAL AND EASTERN COUNTIES OF THE WESTERN
NEBRASKA PANHANDLE JUSTIFIES THE ISSUANCE OF A FREEZE WATCH VALID
FROM LATE FRIDAY EVENING THROUGH EARLY SATURDAY MORNING. AFTER A
CHILLY START TO SATURDAY...INCREASING 850-500MB THICKNESSES...GUSTY
DOWNSLOPE WESTERLY WINDS AND 700MB TEMPERATURES REBOUNDING TO 4C IN
THE AFTERNOON WILL RESULT IN MUCH WARMER TEMPERATURES WITH UPPER 60S
TO MID 70S EAST OF THE LARAMIE RANGE... WHILE THE MOUNTAINS AND HIGH
VALLEYS REMAIN COOL WITH 40S AND 50S.
.LONG TERM...(SUNDAY THROUGH THURSDAY)
ISSUED AT 245 PM MDT THU OCT 2 2014
AN UNSEASONABLY STRONG AND STATIONARY AREA OF LOW PRESSURE LOCATED
NEAR HUDSON BAY WILL MAINTAIN ACTIVE NORTHWEST FLOW ACROSS THE
NRN ROCKIES/PLAINS THRU EARLY NEXT WEEK. SO FOR SUNDAY...MODELS
CONTINUE TO TREND FURTHER WEST WITH THE UPPER JET STREAK...SHORTWAVE
AND BACKDOOR COOL FRONT. SO...HAVE OPTED TO INTRODUCE SMALL
PRECIPITATION CHANCES MAINLY ACROSS THE WRN NEBRASKA PANHANDLE AND
ADJACENT LOCATIONS IN SE WY NR THE STATE LINE ON SUNDAY. CONVECTIVE
COVERAGE WILL BE ISOLATED AT BEST. SHOWER CHANCES WILL DISSIPATE
SUNDAY NIGHT...GIVING WAY TO A DRY DAY ON MONDAY AS ANTICYCLONIC
FLOW TRIES TO BECOME ESTABLISHED. HIGH TEMPERATURES WILL BE COOLER
BOTH DAYS WITH 60S EXPECTED. FLOW WILL TURN MORE ZONAL AND WARMER
FOR TUE THROUGH THU. HIGH TEMPERATURES SHOULD RETURN BACK INTO
THE 70S OUT ON THE ERN PLAINS. SEE NO REASON FOR PRECIPITATION
CHANCES OUTSIDE OF A MOUNTAIN SHOWER LATE ON THURSDAY.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY EVENING)
ISSUED AT 1130 PM MDT THU OCT 2 2014
AREAS OF MVFR CIGS WITH LOCAL IFR CIGS WILL BE OVER MUCH OF THE
PLAINS INITIALLY WITH AN AREA OF RAIN AND SNOW MOVING ACROSS FAR SE
WY AND THE SRN NEB PANHANDLE. CONDITIONS EXPECTED TO IMPROVE TO VFR
OVER ALL TERMINALS BY 12Z WITH VFR THROUGH THE REST OF THE DAY
FRIDAY.
&&
.FIRE WEATHER...
ISSUED AT 245 PM MDT THU OCT 2 2014
COOL AND BREEZY CONDITIONS WILL CONTINUE THIS AFTERNOON. A POTENT
FAST MOVING COLD FRONT WILL BRING A CHANCE FOR LIGHT PRECIPITATION
AND GUSTY NORTHWEST WINDS THIS EVENING FOR AREAS ALONG AND EAST OF
THE LARAMIE RANGE. RAIN WILL MIX WITH SNOW DOWN TO 5000 FEET. THE
BEST CHANCE FOR SNOW WILL BE ALONG THE NORTHERN LARAMIE RANGE EAST
TO THE PINE RIDGE IN THE NORTHERN NEBRASKA PANHANDLE. WIND GUSTS
OF 35 TO 45 MPH ARE EXPECTED TO LAST A FEW HOURS BEHIND THE FRONTAL
PASSAGE THIS EVENING...THEN DIMINISH TO BETWEEN 15 AND 25 MPH LATER
TONIGHT. COOL AND BREEZY CONDITIONS ARE FORECAST FOR FRIDAY...WITH
WARMER TEMPERATURES THIS WEEKEND INTO EARLY NEXT WEEK.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...FREEZE WATCH FROM FRIDAY EVENING THROUGH SATURDAY MORNING FOR
NEZ002-003-019>021-055.
&&
UPDATE...FINCH
SHORT TERM...JAMSKI
LONG TERM...HAHN
AVIATION...RE
FIRE WEATHER...JAMSKIHazardous weather outlook, Oct 2, 7:38 PM MDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 738 PM MDT THU OCT 2 2014 WYZ101>119-040145- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 738 PM MDT THU OCT 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT SCATTERED SHOWERS WILL INCREASE IN COVERAGE FROM NORTH TO SOUTH ACROSS SOUTHEAST WYOMING THIS EVENING. SNOW IS EXPECTED OVER THE MOUNTAINS WITH UP TO ONE INCH POSSIBLE IN THE LARAMIE RANGE. RAIN MAY MIX WITH SNOW AT ELEVATIONS ABOVE 5000 FEET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LOW TEMPERATURES WILL FALL TO NEAR OR BELOW FREEZING DURING THE MORNING HOURS ON FRIDAY AND SATURDAY. SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT INDOORS. SPRINKLER SYSTEMS WHICH HAVE NOT YET BEEN WINTERIZED WILL BE AFFECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-040145- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 738 PM MDT THU OCT 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT RAIN MAY MIX WITH SNOW OVER THE HIGHER ELEVATIONS OF THE PINE RIDGE THIS EVENING. LITTLE OR NO SNOWFALL ACCUMULATION IS EXPECTED. OVERNIGHT LOW TEMPERATURES WILL FALL TO BETWEEN 32 AND 35 DEGREES TONIGHT. WIND SPEEDS SHOULD BE TOO STRONG TO SUPPORT WIDESPREAD FROST...BUT TEMPERATURES WILL STILL BE COLD ENOUGH TO THREATEN SENSITIVE PLANTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDESPREAD SUB FREEZING TEMPERATURES ARE EXPECTED OVER THE PANHANDLE ON FRIDAY NIGHT AND SATURDAY MORNING. SPRINKLER SYSTEMS WHICH HAVE NOT YET BEEN WINTERIZED AND SENSITIVE OUTDOOR PLANTS AND VEGETATION WILL BE AFFECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE FINCH
In the hours before
Special weather statement, Oct 2, 10:37 PM MDT, 5 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1037 PM MDT THU OCT 2 2014 WYZ106-107-117>119-030600- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...BORDEAUX...GLENDO...WHEATLAND... CHUGWATER...GUERNSEY...HORSE CREEK...HARRIMAN...WHITAKER... CHEYENNE...BURNS...CARPENTER...ALBIN...PINE BLUFFS 1037 PM MDT THU OCT 2 2014 A BAND OF LIGHT TO MODERATE SNOW WILL CONTINUE TO MOVE SOUTH ACROSS LARAMIE COUNTY...EASTERN ALBANY COUNTY...AND SOUTHERN PORTIONS OF PLATTE COUNTY THROUGH MIDNIGHT. THIS INCLUDES THE INTERSTATE 25 CORRIDOR FROM CHUGWATER TO THE COLORADO STATE LINE...INTERSTATE 80 FROM THE SUMMIT TO PINE BLUFFS...AND HIGHWAY 85 FROM GUN BARREL TO THE COLORADO STATE LINE. ACCUMULATIONS WILL GENERALLY BE LIGHT DUE TO THE WARM GROUND...BUT CANNOT RULE OUT A QUICK ONE HALF TO ONE INCH OF ACCUMULATION MAINLY ON GRASSY AREAS. GUSTY NORTH TO NORTHWEST WINDS OF 30 TO 40 MPH WILL COMBINE WITH THE FALLING SNOW TO REDUCE VISIBILITIES TO 1 MILE. REDUCE SPEEDS IF YOUR TRAVELLING THROUGH THESE AREAS AND ALLOW EXTRA TIME TO ARRIVE AT YOUR DESTINATION. RJM
Special weather statement, Oct 2, 10:43 PM MDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1043 PM MDT THU OCT 2 2014 WYZ106-107-117>119-030600- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...BORDEAUX...GLENDO...WHEATLAND... CHUGWATER...GUERNSEY...HORSE CREEK...HARRIMAN...WHITAKER... CHEYENNE...BURNS...CARPENTER...ALBIN...PINE BLUFFS 1043 PM MDT THU OCT 2 2014 A BAND OF LIGHT TO MODERATE SNOW WILL CONTINUE TO MOVE SOUTH ACROSS LARAMIE COUNTY...EASTERN ALBANY COUNTY...AND SOUTHERN PORTIONS OF PLATTE COUNTY THROUGH MIDNIGHT. THIS INCLUDES THE INTERSTATE 25 CORRIDOR FROM CHUGWATER TO THE COLORADO STATE LINE...INTERSTATE 80 FROM THE SUMMIT TO PINE BLUFFS...AND HIGHWAY 85 FROM GUN BARREL TO THE COLORADO STATE LINE. ACCUMULATIONS WILL GENERALLY BE LIGHT DUE TO THE WARM GROUND...BUT CANNOT RULE OUT A QUICK ONE HALF TO ONE INCH OF ACCUMULATION MAINLY ON GRASSY AREAS. GUSTY NORTH TO NORTHWEST WINDS OF 30 TO 40 MPH WILL COMBINE WITH THE FALLING SNOW TO REDUCE VISIBILITIES TO 1 MILE. REDUCE SPEEDS IF YOUR TRAVELING THROUGH THESE AREAS AND ALLOW EXTRA TIME TO ARRIVE AT YOUR DESTINATION. RJM
Special weather statement, Oct 3, 1:01 AM MDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 101 AM MDT FRI OCT 3 2014 NEZ054-055-WYZ117>119-030815- KIMBALL-CHEYENNE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...KIMBALL...SIDNEY...HORSE CREEK... HARRIMAN...WHITAKER...CHEYENNE...BURNS...CARPENTER...ALBIN... PINE BLUFFS 101 AM MDT FRI OCT 3 2014 A BAND OF LIGHT TO MODERATE SNOW HAS DEVELOPED OVER THE LAST HOUR OVER NORTHERN PORTIONS OF LARAMIE...KIMBALL...AND CHEYENNE COUNTIES AND WILL MOVE SOUTHEAST OVER THESE COUNTIES THROUGH 2 AM. THIS INCLUDES THE INTERSTATE 25 CORRIDOR FROM WHITAKER TO THE COLORADO STATE LINE...INTERSTATE 80 FROM CHEYENNE TO SIDNEY...AND HIGHWAY 85 FROM GUN BARREL TO THE COLORADO STATE LINE. ADDITIONAL ACCUMULATIONS WILL GENERALLY BE AROUND ONE HALF INCH MAINLY ON GRASSY AREAS...WITH SNOW MELTING ON PAVEMENT. GUSTY NORTH TO NORTHWEST WINDS OF 30 TO 40 MPH WILL COMBINE WITH THE FALLING SNOW TO REDUCE VISIBILITIES TO 1 MILE. ONCE THE SNOW DEPARTS...TEMPERATURES WILL REMAIN NEAR TO BELOW FREEZING THROUGH THE NIGHT WITH MOISTURE LIKELY FREEZING ON SIDEWALKS AND ROADWAYS TO CREATE VERY SLICK CONDITIONS. USE EXTRA CAUTION IF TRAVELING THROUGH THESE AREAS AND ALLOW EXTRA TIME TO ARRIVE AT YOUR DESTINATION. RJM
Nearby
Freeze Warnings in Nebraska, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.